# SDR DALA1164340642

- Difficulty date: November 23, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N642DL
- Make and model: Boeing 757232
- Aircraft serial: 23996
- Aircraft time: 70,747 hours, 33,643 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR2 AND ERA 497907-14 REV ORIGINAL TWO DENTS IN THE FUSELAGE BETWEEN STATIONS 1681 AND 1690, STRINGERS 15L AND 16L.  THE TWO DAMAGE DENTS WERE CUT OUT AND A DOUBLER AND TRIPLER WERE INSTALLED PER ERA 497907-14 REV ORIG.  COVERING THE AREA BETWEEN STATIONS 1680 AND 1706.
